MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN CORTOSS GUN & MIXTIPS KIT; POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT

STRYKER ORTHOBIOLOGICS-MALVERN CORTOSS GUN & MIXTIPS KIT; POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT
Model Number 2110-0039
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 10/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; sales rep states the delivery gun trigger broke during injection.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: the reported event of the delivery gun trigger broke during injection was confirmed via visual inspection of returned device.Device history review indicated all devices accepted into final stock met specifications.Conclusion: the plausible root cause of the reported event cannot be determined conclusively due to insufficient information provided for review.
 
Event or Problem Description

Brand Name
CORTOSS GUN & MIXTIPS KIT
Common Device Name
POLYMETHYLMETHACRYLATE (PMMA) BONE CEMENT
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key6572679
Report Number0002530131-2017-00006
Device Sequence Number749835
Product Code NDN
UDI-Device Identifier00808232001372
UDI-Public(01)00808232001372
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2110-0039
Device Catalogue Number2110-0039
Device Lot NumberA1606026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Initial Date Received by Manufacturer 10/12/2016
Supplement Date Received by Manufacturer10/12/2016
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1